# SDR GJQR0000264

- Difficulty date: February 9, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L-4
- Aircraft serial: 52055
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 400040041103
- Part serial: A656
- Condition: Fretted
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRETTING FROM GEAR IN CRACK AREA.  (X)
